The Journal of Computational Methods in Engineering is an open access double-blind peer-reviewed semiannual journal, owned, managed, and published by Isfahan University of Technology since 1982. The journal publishes original research papers of high scientific quality in Computational Methods in Engineering .


Journal Title

Journal of Computational Methods in Engineering

E-ISSN

2423-5741

Frequency

Semiannual

Editor-in-Chief

Mohammad Mashayekhi, Ph.D.

Language 

Persian with English Abstract

Plagiarism Checker

iThenticate

Peer Review Policy

Double-blind

Article Processing Charges

Free (No APC)

Average Review Time

4 Months

Acceptance Rate

30%

Owner & Publisher

Isfahan University of Technology, Iran.

 

Current Issue: Volume 43, Issue 2 - Serial Number 28, 2024 

Keywords Cloud

ارتقاء امنیت وب با وف ایرانی